# SDR 20000622SH035

- Difficulty date: January 4, 2000
- Submitted: June 22, 2000
- Operation: General aviation
- Aircraft: N6913A
- Make and model: Piper PA-23-250
- Aircraft serial: 277954108
- System (JASC): 2432 · Battery/Charger System
- Part: Contactor
- Part number: AN33701
- Part serial: 455211
- Condition: Corroded
- Location: Battery
- Part time: 1,795 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE FOR 100-HOUR INSPECTION, NOTED CORROSION AFTER FAILURE OCCURRED.  DISASSEMBLED AND FOUND UNIT FULL OF RUST AND CORROSION CAUSING TOTAL ELECTRICAL SYSTEM FAILURE.  (X)
